RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1986
Volume 26,
Number 10,
Pages
1443–1454
(Mi zvmmf3926)
This article is cited in
4
papers
Investigation of the well-posedness of an extremal problem
S. M. Aliakbarov
,
È. M. Muhamadiev
Dushanbe
UDC:
519.852
Received:
22.02.1985
Fulltext:
PDF file (1091 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1986,
26
:5,
108–116
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025